# SDR SWI2025F00568

- Difficulty date: February 15, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (DOOR SIDE) HAS CHAFING ON LUG LANDS 22-27 (C-CHECK RO 04/26/2025)BLENDED OUT CHAFING ON PAX DOOR HINGE (DOOR SIDE) ON LUG LANDS 22-27 REF CRJ900 SRM 52-11-01-201-007-A01 TYPE IV REPAIR, FOUND TO BE WITH IN LIMITS. COMPLIED IWTH 51-900-1002-SKY
